# SDR A6WA200840589

- Difficulty date: September 14, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 13,189 hours, 12,209 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Unknown
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, GEAR DISAGREE WARNING MESSAGE. SUSPECT NOSE GEAR FAULT. LANDED AT 41,000 LBS AND BRAKING WAS NORMAL. SERVICED MLG AND NLG IAW AMM 12-12-32, PERFORMED GEAR EXTENSION AND RETRACTION CHECK AS REQUIRED. OPS CHECK GOOD. (K)
